Lansoprozole 30mg!! can acid reflux give u flutters

Hi everyone, so just an update really with my older posts I was really bad with my palpations on going every 20 minutes I'd get palps, since I've been taking lanzoprozole it's really helped me every now and then I will get them, just wondering can acid reflux actually cause them? apart from that I still get anxiety and crazy things going round in my head

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

3 Replies

oldestnewest
  • Hi, yes, reflux can cause heartbeating and weird feelings in chest.. i feel sometime bubbles in chest or feeling like something would be walking thru my chest.. it is scary feeling.. they told me it is reflux , i got a medication for it and is better.... still feeling the weird things in chest but not so often.. im on this pills only one week so far. But even i know is reflux, im still able to run to hospital to have my heart checked... i suffer with strong anxiety about my heart..

  • Awww thanks for the reply, I've been on them for 3 months now and the feeling has gone away dramatically but still sometimes get them now and again, but it's really scary, mine happened at new year and I was like u running to the hospital having my heart checked it's so scary isn't it x

  • I'm also on beta blockers aswell but I'm not sure if they really work all the time, I've had anxiety since 2008 and this palpations and heart business is ruining me alls I seem to do is panic and think all the time, if u need to chat or ask me anything feel free maybe we can help each other

You may also like...